American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 89 of 89 found      Go to page: 1 2 3

[61] Sook Heui Jun. Curvature estimates for minimal surfaces . Proc. Amer. Math. Soc. 114 (1992) 527-533. MR 1091183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Ricardo Sa Earp and Harold Rosenberg. Some structure theorems for complete constant mean curvature surfaces with boundary a convex curve . Proc. Amer. Math. Soc. 113 (1991) 1045-1053. MR 1072337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Kichoon Yang. Minimal immersions of punctured compact Riemann surfaces in ${\bf R}\sp 3$ . Proc. Amer. Math. Soc. 113 (1991) 809-816. MR 1069297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Francisco J. López. New complete genus zero minimal surfaces with embedded parallel ends . Proc. Amer. Math. Soc. 112 (1991) 539-544. MR 1059629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Kazuyuki Enomoto. Flat surfaces with mean curvature vector of constant length in Euclidean spaces . Proc. Amer. Math. Soc. 110 (1990) 211-215. MR 1021209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Manfredo P. do Carmo and Alexandre M. Da Silveira. Index and total curvature of surfaces with constant mean curvature . Proc. Amer. Math. Soc. 110 (1990) 1009-1015. MR 1039255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Yi Fang. A new family of Enneper type minimal surfaces . Proc. Amer. Math. Soc. 108 (1990) 993-1000. MR 1012931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Masaaki Umehara. A characterization of compact surfaces with constant mean curvature . Proc. Amer. Math. Soc. 108 (1990) 483-489. MR 987616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Tōru Ishihara. Complete M\"obius strips minimally immersed in ${\bf R}\sp 3$ . Proc. Amer. Math. Soc. 107 (1989) 803-806. MR 984797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Makoto Sakaki. Remarks on the rigidity and stability of minimal submanifolds . Proc. Amer. Math. Soc. 106 (1989) 793-795. MR 969526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Kirk E. Lancaster. Existence and nonexistence of radial limits of minimal surfaces . Proc. Amer. Math. Soc. 106 (1989) 757-762. MR 969523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Kichoon Yang. Meromorphic functions on a compact Riemann surface and associated complete minimal surfaces . Proc. Amer. Math. Soc. 105 (1989) 706-711. MR 953749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Hai Zhong Li. Stability of surfaces with constant mean curvature . Proc. Amer. Math. Soc. 105 (1989) 992-997. MR 960643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Takehiro Itoh. A characterization of the generalized Veronese surfaces . Proc. Amer. Math. Soc. 104 (1988) 571-576. MR 962830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jenn-Fang Hwang. Phragm\'en-Lindel\"of theorem for the minimal surface equation . Proc. Amer. Math. Soc. 104 (1988) 825-828. MR 964864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Francisco J. López. A nonorientable complete minimal surface in ${\bf R}\sp 3$ between two parallel planes . Proc. Amer. Math. Soc. 103 (1988) 913-917. MR 947681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Joel Hass. Minimal surfaces in manifolds with $S\sp 1$ actions and the simple loop conjecture for Seifert fibered spaces . Proc. Amer. Math. Soc. 99 (1987) 383-388. MR 870806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] L. A. Peletier and J. Serrin. Ground states for the prescribed mean curvature equation . Proc. Amer. Math. Soc. 100 (1987) 694-700. MR 894440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] M. Elisa G. G. de Oliveira. Some new examples of nonorientable minimal surfaces . Proc. Amer. Math. Soc. 98 (1986) 629-636. MR 861765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Kirk E. Lancaster. Nonexistence of some nonparametric surfaces of prescribed mean curvature . Proc. Amer. Math. Soc. 96 (1986) 187-188. MR 813836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] J. H. Rubinstein. Embedded minimal surfaces in $3$-manifolds with positive scalar curvature . Proc. Amer. Math. Soc. 95 (1985) 458-462. MR 806087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] David Bindschadler. Finite groups and invariant solutions to one-dimensional Plateau problems . Proc. Amer. Math. Soc. 80 (1980) 621-626. MR 587939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] M. do Carmo and A. M. Da Silveira. Globally stable complete minimal surfaces in ${\bf R}\sp{3}$ . Proc. Amer. Math. Soc. 79 (1980) 345-346. MR 565370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Chi Cheng Chen. Elliptic functions and nonexistence of complete minimal surfaces of certain type . Proc. Amer. Math. Soc. 79 (1980) 289-293. MR 565356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] G. D. Chakerian. The isoperimetric theorem for curves on minimal surfaces . Proc. Amer. Math. Soc. 69 (1978) 312-313. MR 0474052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Michael Beeson. On the area of harmonic surfaces . Proc. Amer. Math. Soc. 69 (1978) 143-147. MR 0482818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Chorng-shi Houh. Some totally real minimal surfaces in $CP\sp{2}$ . Proc. Amer. Math. Soc. 40 (1973) 240-244. MR 0317189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Joel Spruck. An a priori estimate for the Gauss curvature of nonparametric surfaces of constant mean curvature . Proc. Amer. Math. Soc. 36 (1972) 217-223. MR 0307056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Bang-yen Chen. Minimal surfaces with constant Gauss curvature . Proc. Amer. Math. Soc. 34 (1972) 504-508. MR 0296828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 89 of 89 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia